# SDR 2007UALA05094

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 56,300 hours, 31,016 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NOSE AREA HAS DAMAGE.  ACFT OK FOR CONTINUES SERVICE PER EVA 60175A UNTIL 15MAY2007 OR 24 MONTHS. PERMANENT REPAIR ACCOMPLISHED BY REPLACING EXTERNAL DOUBLER PER EA I070906.  INSPECTION COMPLETE.  ACFT OK FOR SERVICE.
